# SDR N6WA20090809

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 9,682 hours, 6,762 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR MESSAGE AFTER PUSH OUT.  CLEANED AND ADJUSTED SWITCH IAW AMM 52-21-00 OPS CHECK GOOD.
